International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 120

Informative Article | Mathematics | India | Volume 8 Issue 12, December 2019


Complexity in Quadratic

Shashwat Bajpai


Abstract: The article gives an insight into finding the roots of a quadratic equation by reaching the same conclusion as by the Shri Dharacharya's formula, unconventionally, utilizing properties of complex numbers as roots of the equation.


Keywords: complex, quadratic, roots, quadratic formula


Edition: Volume 8 Issue 12, December 2019,


Pages: 1044 - 1044


How to Cite this Article?

Shashwat Bajpai, "Complexity in Quadratic", International Journal of Science and Research (IJSR), Volume 8 Issue 12, December 2019, pp. 1044-1044, https://www.ijsr.net/get_abstract.php?paper_id=ART20203372

How to Share this Article?






Similar Articles with Keyword 'complex'

Downloads: 131

Research Paper, Mathematics, India, Volume 9 Issue 2, February 2020

Pages: 687 - 690

Chromatic Number and Weak Complement of L-Fuzzy Graphs

Sreedevi V.S. | Dr. Bloomy Joseph [3]

Share this Article

Downloads: 0

Research Paper, Mathematics, Uganda, Volume 10 Issue 11, November 2021

Pages: 435 - 441

The Beal's Conjecture and Fermat's Last Theorem

Adriko Bosco [5]

Share this Article


Top